Is spotting after IUD?
My doctor says its normal, I'm just wondering is this normal. I had IUD before and never had this.
Normal for 1-3 months. Do pelvic examination.
Thanks for writing to us.
According to your information, it is MOSTLY suggestive of side effect of inserted IUD (Paragard). Spotting is quite COMMON phenomena for initial 1-3 months.
Side effects include expulsion, pelvic inflammatory disease or infection, spotting or irregular menstrual pattern. It has greater risk of ectopic pregnancy.
I suggest to undergo one pelvic examination with or without speculum to address the underlying pathology (if anything). Hormonal imbalance and mental stress are associated factors. Complete hormonal profile would be worthwhile.
Proper treatment depends on ruling out the causative agent. You should maintain genital hygiene properly and check the thread periodically.
Hope, it helps for your information. Kindly, close the discussion if you don't have any other query.
Wish your good health and take care yourself.
For future query, you can directly approach me through
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Spotting after iud placement
- Spotting after heavy lifting with established iud
- Spotting after iud insertion
- Mirena iud and spotting
- Spotting after iud
- What causes spotting after iud insertion
- Iud and spotting after sex
- Dark brown spotting weeks after iud
- Pink spotting after period iud
- Iud spotting after workout
- What causes missed periods?
- Does Carbamazepine or Oxcarbazepine cause false negative pregnancy test...
- Suggest treatment for vaginal candidiasis
- Suggest contraceptive pills for a 30 year old
- Suggest treatment for itching and discomfort on vagina
- What is the safe time span for intercourse after taking unwanted 72?
- Suggest treatment for irregular periods and PCOD
- What is the ideal time to do NT scan during pregnancy?
- What causes light menstrual bleeding?
- Suggest treatment for infertility